I don't know what to write……I can't stop crying…..I don't want to be here anymore….I'm not cut out for all this….The only reason I am still here is because I can't bare the thought of my family being so hurt and upset if I died….I wish they would see how unhappy I was and just let me go….I keep looking at my packets and packets of pills and I am so close to taking them that it's making me so sad…..I don't want to take them….But I keep feeling like I have to take them and I don't know what to do….I came out of hospital too soon….I'm not safe enough to be here I admit that….But hospital made me paranoid and I missed my pets….( theres another reason I'm still here – my pets ) [br]

 

I feel so numb…….alone……..tired…….angry…….frustrated…………

confused………….[br]

 

I don't know if this is yet another symptom of my depression and my BPD (borderline personality disorder)

but I just feel like my relationship with james isn't going any where…..I'm not getting the support I need from him….Maybe I am but I can't see it….I'm just getting more and more distant from him now….He needs me…His mental health problems are far worse than mine…but I need him too but I dont think he sees that![br]

 

I haven't left the house for about 2 weeks now…I can't even look out the window during day light cos it hurts my head….lol I sound like a bloody vampire. [br]

 

I feel so guilty and ashamed…I wish these suicidal thoughts would leave me but they won't….!!!  Anyway question for anyone that reads this….Do you have BPD and does it get worse? I don't even understand the illness myself…I just know the symptoms…So if someone on here could talk to me about it I would appreciate it….Also I have a pack of zopiclone here they're 3.75mg ….These don't work hence the reason I'm not sleeping….I have to return these to my doctor before she gives me the other ones I take…But I really need to sleep tonight…If I took say 4 tablets? Would that be ok to do ya reckon? Or would I start hallucinating like I usually do on sleeping tablets lol…Me and sleeping tablets just dont mix….These ones don't send me to sleep…and my nightnoct ones cause me to hallucinate…ah well!! Sorry if none of this makes any sense…I'm not really in a good state of mine…but I'm sure you guessed that already. Undecided

0 Comments

Leave a reply

© 2021 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account